RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 1, Pages 189–200 (Mi tvp168)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

A large deviations upper bound for the kernel mode estimator

A. Mokkadem, M. Pelletier, J. Worms


Abstract: We prove a large deviations upper bound for the kernel estimator of the mode when this one corresponds to a strict maximum of a probability density function. Surprisingly, the convergence rate we obtain is faster than one could expect in view of the weak convergence rate of the studied estimator.

Keywords: density, mode, Kernel estimator, large deviations principle.

DOI: https://doi.org/10.4213/tvp168

Full text: PDF file (987 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:1, 153–165

Bibliographic databases:

Received: 20.08.2002
Language:

Citation: A. Mokkadem, M. Pelletier, J. Worms, “A large deviations upper bound for the kernel mode estimator”, Teor. Veroyatnost. i Primenen., 50:1 (2005), 189–200; Theory Probab. Appl., 50:1 (2006), 153–165

Citation in format AMSBIB
\Bibitem{MokPelWor05}
\by A.~Mokkadem, M.~Pelletier, J.~Worms
\paper A large deviations upper bound for the kernel mode estimator
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 1
\pages 189--200
\mathnet{http://mi.mathnet.ru/tvp168}
\crossref{https://doi.org/10.4213/tvp168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222748}
\zmath{https://zbmath.org/?q=an:1095.62044}
\elib{http://elibrary.ru/item.asp?id=9153116}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 1
\pages 153--165
\crossref{https://doi.org/10.1137/S0040585X97981573}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236850700013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp168
  • https://doi.org/10.4213/tvp168
  • http://mi.mathnet.ru/eng/tvp/v50/i1/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ould Maouloud S.M., “Some uniform large deviation results in nonparametric function estimation”, J. Nonparametr. Stat., 20:2 (2008), 129–152  crossref  mathscinet  zmath  isi  scopus
    2. Ould-Saïd E., Tatachak A., “Strong consistency rate for the kernel mode estimator under strong mixing hypothesis and left truncation”, Comm. Statist. Theory Methods, 38:8 (2009), 1154–1169  crossref  mathscinet  zmath  isi  scopus
    3. Khardani S., Lemdani M., Said E.O., “Uniform rate of strong consistency for a smooth kernel estimator of the conditional mode for censored time series”, J Statist Plann Inference, 141:11 (2011), 3426–3436  crossref  mathscinet  zmath  isi  scopus
    4. Khardani S., Lemdani M., Said E.O., “On the strong uniform consistency of the mode estimator for censored time series”, Metrika, 75:2 (2012), 229–241  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:192
    Full text:62
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020